Sinamet side effects


#1

Hi , I am taking sinamet 3 times a day, but I am getting terrible stomach cramps, does anyone suggestions/ advise to relieve this? TIA,


#2

Hi @Moiravn,

I’m sorry to hear that you’ve been experiencing stomach cramps. Unfortunately, it’s quite common for people with Parkinson’s to experience side effects from their medication. We have a lot of information on this on our website here - https://www.parkinsons.org.uk/information-and-support/levodopa

My advice to you would be to contact your GP or Parkinson’s nurse about this so they can look into this or you can contact our helpline service and speak to one of our advisers on 0808 800 0303 from Monday-Friday: 9am-7pm, Saturday: 10am-2pm, or you can email hello@parkinsons.org.uk.

I’m sure you’ll receive some advice from our members soon, but I hope the information above is helpful to you .
Best wishes,
Reah


#3

Hi Moiravan

I too take this medicine 3 times a day, at first it was very bad but now I think my tummy has got used to it, but what I used to do when it was upset was a hot water bottle, and also take a small spoon of Andros this really helps with that sickly feeling, are you on - lansoprazole? This will and dose help keep down the other medication can ask for if from you doctor , I hope this helps and take care

Raz